# SDR 97UAL900747

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Seal
- Condition: Failed
- Location: Nr 3 Csd
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FROM OGG TO LAX, CSD NR 3 OIL LOW PSI LIGHT CAME ON AT LIFT-OFF.  CSD SHUT DOWN AND DIVERTED TO HNL.  *S/D*  CONSTANT SPEED DRIVE (CSD) UNIT FAILED BECAUSE OF LOW OIL.  THE LEAK WAS CAUSED BY A BAD OUTPUT SEAL AND BAD INPUT SEAL.  BOTH SEALS WERE REPLACED.
